# SDR TRBA2011349002

- Difficulty date: December 11, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Aircraft time: 34,746 hours, 33,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4823, CREW REPORTED EMERGENCY PATH LIGHT PLASTIC COVER BROKEN.  THE ACFT REMOVED FROM SERVICE.  R & R EMERGENCY FLOOD LIGHT ASSY IAW JIC 33-51-24.  THE OPS CHECKED SATISFACTORY.  THE ACFT RETURNED TO SERVICE.
